Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aishu

Facial flushing from accutane

Hello everyone,

I was on accutane and completed my treatment a few months ago. Everythings been pretty good except for one thing---which is the facial flushing. honestly, its outta control. anytime i'm nervous or stressed my skin gets veryyyy red. my doc said it'll be like that for a long time. i didn't ask him exactly how long. its very frustrating sometimes and i was wondering, is this a problem for anyone else?????? thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×